# SDR IPXA2016042102414

- Difficulty date: March 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: NFA6066587BZ
- Part serial: 16RGFG002
- Condition: Corroded
- Location: Ctr Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, CENTER CARGO DOOR INTERNAL SKIN WEB HAS CORROSION.  R & R CENTER CARGO DOOR INTERNAL SKIN WEB BETWEEN BS 1727-1745 IAW SRM 51-33-01, 51-35-01 AND DWG ADA3803.
